# SDR 150094

- Difficulty date: October 8, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 41,394 hours, 44,024 cycles
- Engine: Ge CT75A2
- Engine time: 28,935 hours, 30,105 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C, D

## Discrepancy

FLIGHT 4580 BED-TTN.  DURING TAKEOFF ROLL AFTER CTOT WAS ENGAGED THE CREW FELT THE RT ENGINE SURGE AND NOTICED THE RT TORQUE INDICATION WAS AT 120 PERCENT.  THE CREW IMMEDIATELY RETARDED THE POWER LEVERS AND ABORTED THE TAKEOFF.  TORQUE WAS AT 120 PERCENT FOR APPROXIMATELY 2-3 SECONDS.  A/C RETURNED TO GATE IN BED AND TAKEN OUT OF SERVICE 10-08-03 AT 1543(LT).
